# SDR UIEA2019112645952

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,402 hours, 18,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: First Aid Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT MISSING SECURITY SEAL.( NO FAULT FOUND, FIRST AID KIT AT L1 DOOR HAS SEAL INTACT, REF GMM 3.28.1. )
